# SDR AALA202109228252

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,575 hours, 10,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR EXIT SIGN AFT SIDE OF DOOR MISSING. REPLACED LENS COVER PER AMM 33-51-01.
